MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM
Health Effect - Clinical Code Pain (1994)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.It was reported the facility will not release the device.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a rcr procedure on (b)(6) 2019 where a peek corkscrew suture anchor, ar-1927psf, and a pushlock suture anchor, ar-1926ps, were implanted.The surgery was completed with no issues.About two weeks later, the patient presented with pain in their shoulder in the general joint.The surgeon decided to remove the implants as the patient may have had an infection.During the revision, the medial implant was found to be a little loose but did not appear to be infected.Both implants explanted and the surgeon did not replace them with any hardware.The surgeon sent the implants to pathology for cultures and flushed the joint.Results from the cultures will be provided once available.Antibiotics were prescribed to the patient.Patient is a male, (b)(6).
 
Additional Manufacturer Narrative
The complaint was not confirmed.The damage was observed on the device that most likely occurred during removal.As stated in the event description, the reaction was likely not caused by the implant.

Brand Name
SUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9482955
Report Number1220246-2019-01504
Device Sequence Number19217886
Product Code HWC
UDI-Device Identifier00888867023338
UDI-Public00888867023338
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberSUTURE ANCHOR, PUSHLOCK 3.5 X 19.5MM
Device Catalogue NumberAR-1926PS
Device Lot Number10162668
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR